edoc

Items where contributor is "Siebenmorgen, Markus"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | Refereed | No Grouping
Jump to: 2017 | 2016 | 2015 | 2013

2017

Harbrecht, Helmut and Peters, Michael and Siebenmorgen, Markus. (2017) On the quasi-Monte Carlo quadrature with Halton points for elliptic PDEs with log-normal diffusion. Mathematics of Computation, 86. pp. 771-797.

2016

Harbrecht, Helmut and Peters, Michael and Siebenmorgen, Markus. (2016) Multilevel accelerated quadrature for PDEs with log-normally distributed random coefficient. SIAM/ASA Journal on Uncertainty Quantification, 4 (1). pp. 520-551.

Harbrecht, Helmut and Peters, Michael and Siebenmorgen, Markus. (2016) Analysis of the domain mapping method for elliptic diffusion problems on random domains. Numerische Mathematik, 134 (4). pp. 823-856.

2015

Harbrecht, Helmut and Peters, Michael and Siebenmorgen, Markus. (2015) Efficient approximation of random fields for numerical applications. Numerical linear algebra with applications, Vol. 22, H. 4. S. 596-617.

2013

Harbrecht, Helmut and Peters, Michael and Siebenmorgen, Markus. (2013) On multilevel quadrature for elliptic stochastic partial differential equations. In: Sparse grids and applications. Berlin-Heidelberg, S. 161-179.

Harbrecht, Helmut and Peters, Michael and Siebenmorgen, Markus. (2013) Combination technique based k-th moment analysis of elliptic problems with random diffusion. Journal of computational physics, Vol. 252 , S. 128–141.